Document Type: Research Paper

Author

Department of Mathematics‎, ‎Presidency University‎, ‎86/1 College Street‎, ‎Kolkata‎, ‎India

Abstract

The aim of the paper is to first investigate some properties of the hyperspace $\theta(X)$, and then in the next article it deals with some detailed study of a special type of subspace $\downarrow\theta C(X)$ of the space $\theta (X\times \mathbb I)$.

Keywords

Main Subjects

[1] R. F. Dickman, J. R. Porter, θ-perfect and θ-absolutely closed functions, IIlinois J. Math. 21 (1977), 42-60.

[2] G. Di Maio, Lj. D. R. Kocinac, Some covering properties of hyperspaces, Topology Appl. 155 (2008), 1959-1969.

[3] J. M. G. Fell, A Hausdorff topology for the closed subsets of a locally compact non-Hausdorff space, Proc. Amer. Math. Soc. 13 (1962), 472-476.

[4] S. Fomin, Extensions of topological spaces, Ann. Math. 44 (1943), 471-480.

[5] S. Ganguly, S. Jana, R. Sen, A new hyperspace topology and the study of the function space θ∗-LC(X,Y), Mat. Vesnik. 61 (2009), 181-193.

[6] F. Hausdorff, Mengenlehre, 3rd ed., Springer, Berlin, 1927.

[7] E. Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc. 71 (1951), 152-182.

[8] N. V. Velicko, H-closed topological spaces, Amer. Math. Trans. 78 (1968), 103-118.